Fluctuation-dissipation theorem consistent approximation of the langevin dynamics model

Lina Ma, Xiantao Li, Chun Liu

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We present a numerical method for solving the Langevin dynamics model. Rather than the trajectory-wise accuracy, we focus on the consistency to the equilibrium statistics at the discrete level. A discrete fluctuation-dissipation theorem is imposed to ensure that the statistical properties are preserved.

Original languageEnglish (US)
Pages (from-to)1171-1181
Number of pages11
JournalCommunications in Mathematical Sciences
Volume15
Issue number4
DOIs
StatePublished - 2017

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Fluctuation-dissipation theorem consistent approximation of the langevin dynamics model'. Together they form a unique fingerprint.

Cite this